# SDR UIEA2011081000452

- Difficulty date: August 10, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 75,381 hours, 14,716 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Lt Wing Root
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND INSP, MX REPORTED LT INBD WING TO FUSELAGE PANEL 293AL - WBL 128.46 CRACK/DAMAGE (REF FIG 1).  PERFORMED A TIME LIMITED REPAIR.
